I would say it took a good 3 weeks or so to feel anything like my old self to be honest. There's nothing I can tell you for the legs though I'm afraid. I tried magnesium citrate after reading about it online, didn't try tonic water and that's supposed to be good but i hate the stuff, but I'm betting it's not much use. Only thing I would recommend is going to the Drs and getting explaining the situation and getting him/her to prescribe you some sleeping tablets or valium or something. I wish I'd done that earlier on in the situation as they really helped so that's about all I can recommend. Hope this helps. Good luck mate.
It's also handy to have a good friend on the end of the phone for some verbal support or just to let of steam.
If you don't have that, just get back on line. You can scream, shout and swear at us. we don't care.
Particularly good people to talk to, if they're online are laura595, tramahater, IBKleen and avisg.
Try to hang on in there and remember this doesn't last for ever. It will pass and your life will be so much better for it. I'll be back on line later tonight and will watch out for your posts.
Sorry, just found your note just now. Don't panic, you won't collapse or anything else bad, but you will feel like total crap. Drink plenty water, and do use the herbs/supplements if you have them. This is temporary and it will get better.
If I'm not around, don't be afraid to go back on your posting. Every time you post, it takes your message to the top of the list so it's more likely to be seen and answered. There's usually few people on line right round the clock.
You're very welcome to send a message to me at any time, but if I'm at work there may be a few hours delay.
Tonight will probably be the worst night of your withdrawal, so distract yourself in any way you can. Hot baths are good, as is watching a good DVD.
see the post titled Nurofen plus withdrawal near the top of the list. There are others on there with same problem and lots of experience. There are a lot of posts, so click on the right hand side, on the nickname of one of the most recent posters. You'll be very welcome to join in.